# SDR S2YA00010

- Difficulty date: May 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Panel
- Part number: 60331012
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2096 - MKE-GRR - SHORTLY AFTER TAKEOFF, THE RIGHT FUEL QUANTITY INDICATOR FLUCTUATED BY 1100 LB AND A FUEL ASSY CAS MESSAGE APPEARED.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FUEL PANEL AND OP CHECKS WERE GOOD.  MAINTENANCE RETURNED THE A/C TO SERVICE.  (M)
